MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-VAGINAL DELIVERY PACK

Medline Industries, LP MEDLINE; DBD-VAGINAL DELIVERY PACK
Catalog Number DYNJ35455G
Medical Device Problem Codes Fluid/Blood Leak (1250); Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we continue to get vaginal delivery pack with leaks.".
 
Additional Manufacturer Narrative
The account reported finding leaking pvp.A photo and a sample were received for investigation; the photos showed or towels atop a pvp bottle that had leaked, brown staining on the or towels, and the bottle appeared to be crushed, and the returned pack showed pvp had stained or towels placed directly above it as well as a corner of the tray.The bottle was found to be dented and the cap was noted to be placed on tightly, and the pack production record review found no line down situations, deviations, run-withouts, or non-conformance reports that might have had an impact on this issue.The reported leaking was confirmed, but with the information provided, medline was not able to confirm at what point during the pack's lifecycle the leaking occurred or what may have caused it; the complaint was provided to the component manufacturing facility for further evaluation and supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-VAGINAL DELIVERY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50775406
Report Number1417592-2026-40840
Device Sequence Number15808678
Product Code MLS
UDI-Device Identifier40195327214440
UDI-Public40195327214440
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ35455G
Device Lot Number22HBY914
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/15/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown